Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




32 Publications

2019 | Journal Article | IST-REx-ID: 6232 | OA
M. Gerencser, “Boundary regularity of stochastic PDEs,” Annals of Probability, vol. 47, no. 2, pp. 804–834, 2019.
View | DOI | Download Preprint (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 301 | OA
M. Gerencser and I. Gyöngy, “A Feynman–Kac formula for stochastic Dirichlet problems,” Stochastic Processes and their Applications, vol. 129, no. 3, pp. 995–1012, 2019.
View | DOI | Download Preprint (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 65 | OA
K. Dareiotis, M. Gerencser, and B. Gess, “Entropy solutions for stochastic porous media equations,” Journal of Differential Equations, vol. 266, no. 6, pp. 3732–3763, 2019.
View | DOI | Download Preprint (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 319 | OA
M. Gerencser and M. Hairer, “Singular SPDEs in domains with boundaries,” Probability Theory and Related Fields, vol. 173, no. 3–4, pp. 697–758, 2019.
View | Files available | DOI
 
2018 | Preprint | IST-REx-ID: 75 | OA
A. Akopyan, S. Avvakumov, and R. Karasev, “Convex fair partitions into arbitrary number of pieces.” arXiv, 2018.
View | Files available | Download Preprint (ext.) | arXiv
 

Search

Display / Sort

Citation Style: IEEE

Export / Embed